中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-8 of 8)

Filters    
Items/Page:    Sort:
edge-oriented hexagonal elements [期刊论文]
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2007-01-01, 卷号: 25, 期号: 4, 页码: 430-439
Yang Chao; Sun Jiachang
  |  
 
multivariate fourier transform methods over simplex and super-simplex domains [期刊论文]
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2006-01-01, 卷号: 24, 期号: 3, 页码: 305-322
Sun JC
  |  
 
multivariate fourier transform methods over simplex and super-simplex domains [期刊论文]
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2006-01-01, 卷号: 24, 期号: 3, 页码: 305-322
Sun JC
  |  
 
multivariate fourier transform methods over simplex and super-simplex domains [期刊论文]
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2006-01-01, 卷号: 24, 期号: 3, 页码: 305-322
Sun JC
  |  
 
on approximation of laplacian eigenproblem over a regular hexagon with zero boundary conditions [期刊论文]
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2004-01-01, 卷号: 22, 期号: 2, 页码: 275-286
Sun JC
  |  
 
attractors for discretization of ginzburg-landau-bbm equations [期刊论文]
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2001-01-01, 卷号: 19, 期号: 2, 页码: 195-204
Jiang MR; Guo BL

 
on maxima of dual function of the cdt subproblem [期刊论文]
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2001-01-01, 卷号: 19, 期号: 2, 页码: 113-124
Chen XD; Yuan YX

 
orthogonal piece-wise polynomials basis on an arbitrary triangular domain and its applications [期刊论文]
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2001-01-01, 卷号: 19, 期号: 1, 页码: 55-66
Sun JC

 

1

 

Valid XHTML 1.0!
Copyright © 2007-2020  中国科学院软件研究所 - Feedback
Powered by CSpace